# SDR RRXA001080

- Difficulty date: November 8, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N811AL
- Make and model: Doug DC-8-71
- Aircraft serial: 46099
- Aircraft time: 56,370 hours, 21,484 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 8990992
- Part serial: 163553
- Condition: Malfunctioned
- Location: Nr 3 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

AT TOP WHEN RETARDED THROTTLES #3 ENG HAD STEADY FIRE WARNING (BELL & LIGHT) SHUT DOWN ENG. AFTER SHUT DOWN AND DISCHARGING AGENT, FIRE WARNING CONTINUED.   ***CORRECTIVE ACTION *** FOUND FIRE ELEMENT READING LOW RESISTANCE PER MM 26-11-2. R&R FIRE ELEMENT IAW MM 26-11-16. SYSTEM OPS CHECKS NORMAL IAW MM 26-11-16. R&R R/H INBD & R/H OTBD FIRE BOTTLES IAW CHAP 26-21-09. RAN #3 ENGINE IAW   EWA RUN UP HANDBOOK. #3 OPS CHECKS NORMAL ON GROUND.
